1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Trulicity

Discussion in 'Diabetes Discussions' started by Debz2451, Jan 12, 2021.

  1. Debz2451

    Debz2451 Type 2 · Newbie

    Messages:
    3
    Likes Received:
    0
    Trophy Points:
    21
    I have the injections in my fridge. Just waiting for me to start it....I'm concerned about the nausea....is it really that bad? My blood sugars are way too high. I'm 57 and approx. 4 stone overweight...
     
  2. AlfonsoJones

    AlfonsoJones · Member

    Messages:
    17
    Likes Received:
    3
    Trophy Points:
    3
    What dose? 1.5mg?

    The drug works by slowing down food absorption, reducing hunger levels etc. If you get the nausea then 1/2 the food portions you normally have and it should go. You should go into it whilst trying to cut down what you eat... It’s not cheap.. It costs the nhs £73/month for a months’ prescription.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook